# SDR HALA2009060300225

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 87,757 hours, 16,963 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, STATUE MESSAGE IN FLIGHT R OIL FILTER.  T/S PER FIM 79-35-00 MAG CHIP DET GOOD NO METAL NOTED.  REPLACED MAIN OIL FILTER, FOUND NO METAL IN FILTER.  ENG RUN AND LEAK CHECK GOOD MSG DID NOT RETURN.  OK FOR SERVICE.
